Prolongement holomorphe d'applications CR
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1984-1985), Exposé no. 21, 7 p.
@article{SEDP_1984-1985____A21_0,
     author = {Baouendi, Mohamed Salah},
     title = {Prolongement holomorphe d'applications {CR}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:21},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1984-1985},
     zbl = {0609.32014},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1984-1985____A21_0/}
}
TY  - JOUR
AU  - Baouendi, Mohamed Salah
TI  - Prolongement holomorphe d'applications CR
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:21
PY  - 1984-1985
DA  - 1984-1985///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1984-1985____A21_0/
UR  - https://zbmath.org/?q=an%3A0609.32014
LA  - fr
ID  - SEDP_1984-1985____A21_0
ER  - 
Baouendi, M. S. Prolongement holomorphe d'applications CR. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1984-1985), Exposé no. 21, 7 p. http://www.numdam.org/item/SEDP_1984-1985____A21_0/

[1] S.S. Abhyankar & T.T. Moh: A reduction theorem for divergent power series, Crelle J. Reine & Angew. Mat. 241 (1970), 27-33. | MR 259158 | Zbl 0191.04403

[2] M.S. Baouendi, C.H. Chang& F. Treves: Microlocal hypo-analycity and extension of CR functions. J. Diff. Geom. 18 (1983), 331-391. | MR 723811 | Zbl 0575.32019

[3] M.S. Baouendi, H. Jacobowitz & F. Treves: On the analyticity of CR mappings. (A paraître). | Zbl 0583.32021

[4] M.S. Baouendi & L.P. Rothschild: CR Semirigid structures, (A paraître).

[5] M.S. Baouendi, L.P. Rothschild & F. Treves: CR structures with transversal group action and extendability of CR functions,(A paraître). | Zbl 0598.32019

[6] M.S. Baouendi& F. Treves: About the holomorphic extension of CR functions on real hypersurfaces in complex space, Duke Math. J. 51 (1984), 77-107. | MR 744289 | Zbl 0564.32011

[7] S. Bell& E. Ligocka: A simplification and extension of Fefferman's theorem on biholomorphic mappings, Inventiones Math. 57 (1980), 283-289. | MR 568937 | Zbl 0411.32010

[8] T. Bloom & I. Graham: On "type" conditions for generic submanifolds of Cn, Inventiones Math. 40 (1977), 217-243. | MR 589930 | Zbl 0346.32013

[9] M. Derridj: Le principe de réflexion en des points de faible pseudoconvexité pour des applications holomorphes propres, Inventiones Math. 79 (1985). | MR 774535 | Zbl 0538.32009

[10] M. Derridj: Prolongement local d'applications holomorphes propres en des points faiblement convexes, to appear.

[11] K. Diederich& J.E. Fornaess: Pseudoconvex domains with real analytic boundary, Annals Math. 107 (1978), 371-384. | MR 477153 | Zbl 0378.32014

[12] K. Diederich& S.M. Webster: A reflection principle for degenerate real hypersurfaces. Duke Math. J. 47 (1980), 835-843. | MR 596117 | Zbl 0451.32008

[13] C.K. Han: Analyticity of CR equivalence between some real hypersurfaces in Cn, with degenerate Levi form, Inv. Math. 23 (1983), 51-69. | MR 707348 | Zbl 0517.32007

[14] J.J. Kohn: Boundary behavious of ∂ on weakly pseudoconvex manifolds of dimension two. J. Diff. Geom. 6 (1972), 523-542. | Zbl 0256.35060

[15] H. Lewy: On the boundary behaviour of holomorphic mappings, Acad. Naz. Lincei 35 (1977).

[16] L. Nirenberg, S.M. Webster& P. Yang: Local boundary regularity of holomorphic mappings, Comm. Pure Applied Math. 33 (1980), 305-338. | MR 562738 | Zbl 0436.32018

[17] S.I. Pincuk: On the analytic continuation of holomorphic mappings, Mat. Sbornik 98 (140) (1975), 416-435; Math. USSR Sbornik 27 (1975), 375-392. | MR 393562 | Zbl 0366.32010